Search dblp for Publications

export results for "geometric homogeneity"

 download as .bib file

@article{DBLP:journals/mcss/BhatB05,
  author    = {Sanjay P. Bhat and
               Dennis S. Bernstein},
  title     = {Geometric homogeneity with applications to finite-time stability},
  journal   = {Math. Control. Signals Syst.},
  volume    = {17},
  number    = {2},
  pages     = {101--127},
  year      = {2005},
  url       = {https://doi.org/10.1007/s00498-005-0151-x},
  doi       = {10.1007/s00498-005-0151-x},
  timestamp = {Thu, 10 Sep 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mcss/BhatB05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/tgrs/BeaucheminTE96,
  author    = {Mario Beauchemin and
               Keith P. B. Thomson and
               Geoffrey Edwards},
  title     = {The ratio of the arithmetic to the geometric mean: a first-order statistical
               test for multilook {SAR} image homogeneity},
  journal   = {{IEEE} Trans. Geosci. Remote. Sens.},
  volume    = {34},
  number    = {2},
  pages     = {604--606},
  year      = {1996},
  url       = {https://doi.org/10.1109/36.485137},
  doi       = {10.1109/36.485137},
  timestamp = {Tue, 12 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tgrs/BeaucheminTE96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics